# SDR R61A201407150907

- Difficulty date: July 15, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Block
- Part number: CDSP220017
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT LAV INBD HALF CENTER SPLIT BLOCK LAV FLOOR IS CORRODED. MX R & R AFT LAV INBD HALF CENTER SPLIT BLOCK IAW AMM 20-10-01, & 20-10-07.
